# SDR AALA202112137853

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737*
- Aircraft serial: 31176
- Aircraft time: 24,324 hours, 10,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT-MOUNTED ESCAPE PATH LIGHT DAMAGED AT SEAT 17C. REPLACED HOUSING IAW CMM 25-23-67, OPS CHECK GOOD.
